# SDR AALA202304264384

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A320*
- Aircraft serial: 6650
- Aircraft time: 23,787 hours, 9,300 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI212132
- Condition: Tripped
- Location: Zone 600 - Rh Wi
- Part time: 23,787 hours, 9,300 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DURING DESCENT INTO LAS DUE TO A FLIGHT CONTROL FLAPS / SLATS SYSTEM 2 FAULT AND A FLIGHT CONTROL SLATS FAULT. THE AIRCRAFT LANDED SAFELY AT LAS WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE RIGHT WING  LEADING EDGE SLAT ACTUATOR 6091CM TRIPPED AND REPLACED IT PER AMM 27-84-49.
